# SDR 08FDEA04252

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 45, BS 940-950 OB FLANGE UPPER SURFACE CORRODED REF SNRM   N00460 REMOVED AND REINSTALLED FLOOR BOARDS BS 850-950D RBL 24-45 REMOVED CORROSION ON SEAT TRACK OUT OF LIMITS   REMOVED, FABRICATED, TREATED, PRIMED, PAINTED, AND INSTALLED SEAT TRACK STA 890-950+10" REF SRM 51-30-2, 51-10-6, 53-10-1, MM 51-20-071, 53-20-012-4, DWG 65-19601.
